IJPAM: Volume 67, No. 4 (2011)

ON NEW CLASSES INVOLVING
MEROMORPHIC FUNCTIONS

Maslina Darus$^1$, Rabha W. Ibrahim$^2$
$^{1,2}$School of Mathematical Sciences
Faculty of Science and Technology
University Kebangsaan Malaysia
Bangi, Selangor Darul Ehsan, 43600, MALAYSIA
$^1$e-mail: [email protected]
$^2$e-mail: [email protected]


Abstract. A certain generalized differential operator $D^{k}_{\mu,\nu,\lambda},\,\, \mu,\nu \in \mathbf{R}, \,\,\, \lambda \geq 0$ and $k \in \mathbf{N}_{0}=0,1,...,$ is introduced. The main object of this paper is to give an application of the above operator $D^{k}_{\mu,\nu,\lambda}$ to the differential inequalities.

Received: December 8, 2010

AMS Subject Classification: 30C45

Key Words and Phrases: analytic functions, $p$-valent functions, meromorphic functions, differential operator


Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2011
Volume: 67
Issue: 4
Download the pdf file (free) from here.